m+Medelevator.RU
← Поиск публикаций
Iranian journal of psychiatry and behavioral sciences · 2011

Early onset priapism under chlorpromazine and risperidone therapy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Eslami Shahrbabaki Mahin, Sabzevari Laya

Аннотация

Priapism is a prolonged and usually painful erection which is not associated with the sexual desire. It is an uncommon urologic emergency with variety of known etiologies such as the use of psychotropic medications. Priapism under concurrent treatment with chlorpromazine and risperidone has not been reported so far. Herein, a psychotic patient who developed priapism during chlorpromazine and risperidone therapy will be reported.